Hi my names Juan..and for the past 3 days my stomach was hurting. It s been growling and in pain. I been drinking peptobismol to calm it down but its not working. And since day 1 my stools have come out ...
my mother in law is experiencing very black stools it has been since Sunday. I called her Dr. and he said because she took Pepto Bismo for her stomach ache, that is probably why. She still has them ...
Obviously, people take expired medications and nothing seems to happen. You can ask your pharmacist about PeptoBismol since it's OTC. But as a PHYSICIAN I would be likely considered on the verge of ethical standards violation if I were ever condone or recommend that a patient take a medication which has expired. Therefore, in answer to your question I would have to vote NOT to take it.
Im having a reaction to amoxycillin(diarrhea). Can i take peptobismol while on antibiotics?
Hello. Thank you for your question. I take your meeting to be that you are having some stomach upset. Is perfectly safe to take peptobismol while on antibiotics. Do not be afraid to take it. Additionally, you should consider taking a probiotic. This will also help your stomach. These can be found over the counter and are to be taken daily.
can you take peptobismol alongside amitiza?
Hi, thanks for using healthcare magic
Yes they can be used together.
There are no known interactions between these agents.
I hope this helps